# SDR FDEA200911274209

- Difficulty date: November 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 63,653 hours, 13,108 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, FOUND RT MAIN GEAR IND UNSAFE ON GEAR INDICATION LIGHTS AND ON SECONDARY/CONFIG  PAGE.  UNABLE TO CHECK FLOOR WINDOW BUT NO ABNORMAL VIBRATIONS, ALL INDICATIONS GOOD WITH GEAR DOWN.  WHILE FLYING W/GEAR HANDLE UP, CONFIG PAGE SHOWED OCCASIONAL FLAP POSITION INDICATIONS ON RT SIDE OF  (BLANK)(0) JACKED ACFT AND PERFORMED GEAR SWING. RT MLG  INDICATION OPERATES NORMALLY.  REF AMM 07-11-00-2.  NOTE: FLAP INDICATION CHECKED NORMAL.  NO ACTION TAKEN ON FLAP INDICATION.
